×

zbMATH — the first resource for mathematics

The Fuller index and global Hopf bifurcation. (English) Zbl 0369.34020

MSC:
34C25 Periodic solutions to ordinary differential equations
34D30 Structural stability and analogous concepts of solutions to ordinary differential equations
34K05 General theory of functional-differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fuller, F.B, An index of fixed point type for periodic orbits, Amer. J. math., 89, 133-148, (1967) · Zbl 0152.40204
[2] Matsushima, Y, Differentiable manifolds, (1972), Dekker New York
[3] Schwartz, J, Nonlinear functional analysis, (1969), Gordon & Breach New York · Zbl 0203.14501
[4] Brunovsky, P, On one parameter families of diffeomorphisms, Comm. math. univ. carolinae, 11, 559-582, (1970) · Zbl 0202.23104
[5] Chow, Sh.-N; Mallet-Paret, J, Integral averaging and bifurcation, J. differential equations, 26, 112-159, (1977) · Zbl 0367.34033
[6] Ruelle, D; Takens, F, On the nature of turbulence, Comm. math. phys., 20, 167-192, (1971) · Zbl 0223.76041
[7] {\scJ. C. Alexander and J. A. Yorke}, Global bifurcation of periodic orbits, Amer. J. Math., to appear. · Zbl 0386.34040
[8] Kupka, I; Kupka, I, Contribution à la théorie des champs génériques, Contrib. differential equations, Contrib. differential equations, 3, 411-420, (1964) · Zbl 0149.41003
[9] Smale, S, Stable manifolds for differential equations and diffeomorphisms, Ann. scuola norm. sup. Pisa, 17, 97-116, (1963) · Zbl 0113.29702
[10] Rabinowitz, P.H, Some global results for nonlinear eigenvalue problems, J. functional analysis, 7, 487-513, (1971) · Zbl 0212.16504
[11] Yorke, J.A, Periods of periodic solutions and Lipschitz constant, (), 509-512 · Zbl 0184.12103
[12] Hale, J.K, Functional differential equations, () · Zbl 0189.39904
[13] Mallet-Paret, J, Generic periodic solutions of functional differential equations, J. differential equations, 25, 163-183, (1977) · Zbl 0358.34078
[14] Li, T.Y, Bounds for the periods of periodic solutions of differential delay equations, J. math. anal. appl., 49, 124-129, (1975) · Zbl 0308.34060
[15] Izé, J, Bifurcacion global de orbitas periodicas, Comunicaciones tecnicas, C.I.M.A.S., Vol. 5, No. 80, (1974), Ser. B
[16] Izé, J, Bifurcation theory for Fredholm operators, Mem. amer. math. soc., 174, (1976) · Zbl 0338.47032
[17] Marsden, J; McCracken, M, The Hopf bifurcation, () · Zbl 0545.58002
[18] Lasota, A; Yorke, J.A, Bounds for periodic solutions of differential equations in Banach spaces, J. differential equations, 10, 83-91, (1971) · Zbl 0261.34035
[19] Kaplan, J.L; Yorke, J.A, Ordinary differential equations which yield periodic solutions of delay differential equations, J. math. anal. appl., 48, 317-324, (1974) · Zbl 0293.34102
[20] Jones, G.S, The existence of periodic solutions of f′(x) = −αf(x − 1)[1 + f(x)], J. math. anal. appl., 5, 435-450, (1962) · Zbl 0106.29504
[21] Jones, G.S, Periodic motions in Banach space and applications to functional differential equations, Contrib. differential equations, 3, 75-106, (1964)
[22] Grafton, R.B, A periodicity theorem for autonomous functional differential equations, J. differential equations, 6, 87-109, (1969) · Zbl 0175.38503
[23] Nussbaum, R.D, A global bifurcation theorem with applications to functional differential equations, J. functional analysis, 19, 319-338, (1975) · Zbl 0314.47041
[24] Nussbaum, R.D, The range of periods of periodic solutions of x′(t) = −αf(x(t − 1)), J. math. anal. appl., 58, 280-292, (1977) · Zbl 0359.34066
[25] {\scR. D. Nussbaum}, A Hopf global bifurcation theorem for retarded functional differential equations, J. Math. Anal. Appl., to appear. · Zbl 0389.34050
[26] {\scR. D. Nussbaum}, “Periodic Solutions of Special Differential-Delay Equations: An Example in Nonlinear Functional Analysis,” Preprint. · Zbl 0402.34061
[27] {\scR. D. Nussbaum}, Differential delay equations with two time lags, In preparation. · Zbl 0406.34059
[28] Peixoto, M.M, On an approximation theorem of kupka and Smale, J. differential equations, 3, 214-227, (1966) · Zbl 0153.40901
[29] Sotomayor, J, Genetic one-parameter families of vector fields on two-dimensional manifolds, Publ. math. I.H.E.S., 43, 5-46, (1974) · Zbl 0279.58008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.